# SDR SWAA2021042665497

- Difficulty date: April 21, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 12,610 hours, 5,846 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT HANGING LOW REPOSITIONED SLIDE GIRT PER MT 7256106AMT 117477INSP 52251.
